| Model Number |
VTICM5_ 12.6 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
08/27/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6- investigation type code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.H11- manufacturer narrative: each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.It was provided that, in the surgeon's opinion, the event was likely due to a history of previous corneal or refractive surgery.(b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a refractive surprise.The lens was explanted and the problem was resolved.The cause of the event was reported as a patient related factor and its unknown if the device failed to perform as intended.
Additional Manufacturer Narrative
Device evaluation: h3 - type of investigation code: 10- device evaluation: the lens was returned in a microcentrifuge vial with moisture and residue/debris on product.Visual inspection found no visible damage.Dimensional and functional inspection found the lens to be within specifications.(b)(4).